# SDR CA020118001

- Difficulty date: December 20, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A310-300
- Engine: Ge CF680C2A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 4907905
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)   MANY INDICATIONS (DEFECTS REPORTED) OF SLATS / FLAPS SYSTEM NR 1 & 2 FAULTS HAVE BEEN REPORTED ON AIRCRAFT, HAVING SEVERAL MAINTENANCE ACTION C/OUT FROM 2001-11-25 TO 2001-12-20 AND THE FINAL RECTIFICATION BEING THE REPLACEMENT OF THE LAT FLAP CONTROL COMPUTER (SFCC); _DATE 2001-12-20 ; FLAPS SYS NR 2 FAULT WITH SPEED LIMIT ON RT SIDE PFD  SLATS AND FLAPS MOVE AT HALF SPEED  ALL MTCE ACTIONS C/O AND "O" OPERATION FOR FLIGHT CREW  PLACED ON DMI AS PER MEL 27-18  A C T I ON  TA  KE  N SFCC 2 REPLACED IAW 27-51-18 AND BITE TEST PERFORMED.CHECKED  SERVICEABLE.
